MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMERIS REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 105-0024
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 following the primary surgery on (b)(6) 2021 due to breaking of the screw, baseplate loosening and bone loss.The surgeon explanted the glenoid baseplate (24), centered glenosphere (36), humeral cup (36/3), 2 standard screws (40mm and 15mm) and 2 locking screws (20mm each), retaining the humeris stem (13) and implanted an offset head (54x21) and a centered spacer (5).

Brand Name
HUMERIS REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13806419
Report Number3014128390-2022-00009
Device Sequence Number11853659
Product Code PHX
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
Report Date (Section F) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number105-0024
Device Catalogue Number105-0024
Device Lot NumberP1312
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2022
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA03/17/2022